Clozapine-related agranulocytosis associated with fever of unknown origin, protective hospitalisation, and multiple adverse events related to the administration of empiric antimicrobial treatment
An exemplary case report of a patient who developed an unpredictable sudden, late-onset clozapine-related life-threatening agranulocytosis expressed by a nadir of 14 polymorphonuclear cells/mu L, and subsequently underwent protective hospitalisation and broad spectrum, empiric antimicrobial therapy and also experienced serious intolerance to a number of administered antibiotic and antifungal agents, is reported and discussed on the grounds of the available evidence from the literature. Copyright (c) 2007 John Wiley & Sons, Ltd.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.